Tylenol Raises Risk of Asthma in Children

Research published by the medical journal Pediatrics shows that side effects from Tylenol and its generic equivalent may increase breathing problems in children. In some cases, it may double the risk of problems.
The study's author is now recommending children with asthma or those at risk of developing asthma not be given Tylenol or acetaminophen.
This is the second study this year to link the drug to asthma.

Here's more from CBS News:
http://www.cbsnews.com/stories/2010/08/13/earlyshow/health/main6769261.shtml



More Stories

Don't Miss

  • Community Calendar
    Copyright 2017 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.
  • Connect with 8 News NOW
    Copyright 2017 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.
  • Deadly Dust: Asbestos
    Copyright 2017 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.
  • Community Pride
    Copyright 2017 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.
  • Politics Now
    Copyright 2017 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Latest News